Sertraline and sam-e

Common Questions and Answers about Sertraline and sam-e

zoloft

Hmm well sounds like St. Johns is out maybe I should ask my Dr about the Sam-e I was just thinking tapering might bee easier if I started something for the depression in conjunction.
hi im currently taking 100mg of sertraline a day and vitamin d compound and codliver oil with omega 3 and have read up that valerian and hops are good for stress relief and will help with my sleep problems but can i take this alongside my sertraline?
Unfortunately you may find weight gain is a side effect of Effexor. Many people on this site have commented on how they have gained weight on it. You may want to look up those posts to help you make a decision. I myself have gained masses of weight on it. Yes some people also lose weight, so it is your personal decision. I don't know about energy. Again look up on this site to see if Effexor has given people more energy. It hasn't done that to me.
I have constant grinding, popping, and cracking sounds in my joints all over my body, especially in my neck, very badly in my shoulders, my back, jaw, elbows, wrists, knees and hips. It does not usually hurt but my muscles and joints hurt and seem to be tense, weak and stiff. Can anxiety cause all of these CONSTANT symptoms? This problem is effecting my life and my relationships and I just want to feel normal and like my old self again.
Chronic severe diarrhea began with the first one (Zoloft/sertraline) and has continued. It became a little less severe when I was switched to Effexor/venlafaxine, which caused a host of other problems. I have now been off these drugs and back on my original antidepressant, Wellbutrin, for roughly two years and nine months.
I went back to doctor and he perscribed me a low dose Lexapro take one pill every other day, and he had me get Sam-E and a energy metabolizer which was called L carnitine I believe. I see chiro for pinched nerves 3x a week, I used to suffer from horrible migraines but they have since subsided, I go to therapy to deal with loss of my father, and now tried these antidepressants to try to be a BETTER me and all its done is made me worse. Wooshing, er visits, sadness, stress.
Just came from the Dr. He put me on Sam-E to help with the side affects of going off the meds. We have a backup plan if things start to go sour for me mentally. He said that he has had very good results with Sam-E. What amazes me is that years ago he would prescribe things on a prescription pad and would never send a patient to a vitamin store. I am so glad times are changing and Docors are finally getting it. Whodunnit, I really don't want to quarrel with you.
I never had issues when I was coming off the medicne but about three days ago I started having spells of feeling light headed. I have had bouts of flu type feelings and I feel very tired and worn out. Basically I feel like **** and I dont have the flu. My question is, How long does it take to get Zoloft out of your system?
If you can use alternate forms of birth control I would try stopping and see what happens. My period has been on time since I stopped and they have been fairly short and light. Putting all those hormones in our bodies certainly has consequences and I think increased anxiety may be one of them.
MedHelp Health Answers